# SDR ASAA2019081533395

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,082 hours, 10,477 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Grounding Strap
- Condition: Unsecure
- Location: P5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP INDICATION IN BOTH FWD & AFT SUPPLY DUCT NOT CORRECT. WITH NORMAL TEMPS IN CABIN, FWD INDICATES 14'C,AFT INDICATES 6'C. GROUNDED - YES. FOUND P5 OVER HEAD PANEL GROUND STRAP NOT SECURED, SECURED SAME GROUND STRAP REF. SWPM 20-20-10. CABIN TEMP INDICATION NOW READS NORMAL REF B737-800 AMM 21-61-32 W/ COMPARISON USING DIGITAL THERMOMETER. RAN BOTH PACKS, SUPPLY DUCT TEMPS MATCH CABIN TEMPS REF. 21-61-00. GROUND VERIFICATION TEST GOOD.
